RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 637–640 (Mi mz984)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On a problem of Hopf

Yu. A. Aminov

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/mzm984

Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 541–544

Bibliographic databases:

Received: 04.08.1999

Citation: Yu. A. Aminov, “On a problem of Hopf”, Mat. Zametki, 68:4 (2000), 637–640; Math. Notes, 68:4 (2000), 541–544

Citation in format AMSBIB
\Bibitem{Ami00}
\by Yu.~A.~Aminov
\paper On a problem of Hopf
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 637--640
\mathnet{http://mi.mathnet.ru/mz984}
\crossref{https://doi.org/10.4213/mzm984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823151}
\zmath{https://zbmath.org/?q=an:1045.53022}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 541--544
\crossref{https://doi.org/10.1007/BF02676736}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900036}


Linking options:
  • http://mi.mathnet.ru/eng/mz984
  • https://doi.org/10.4213/mzm984
  • http://mi.mathnet.ru/eng/mz/v68/i4/p637

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aminov Yu.A., “Stable and unstable minimal surfaces and Hopf?s problem”, Dokl. Math., 93:2 (2016), 211–215  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:136
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020